# SDR AALA20120410011

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 33,155 hours, 11,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 12DEF HAS RESIDUE OBSTRUCTING LIGHT.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 12DEF.  OPS CHECKED NORMAL.
